University of Alaska Fairbanks SCHOOL OF FISHERIES AND OCEAN SCIENCES  
School of Fisheries and Ocean Sciences About us Contact staff

Solution of the Linear Shallow Water Equations by the Fourth-Order Leapfrog Scheme

Z. Kowalik
Journal of Geophysical Research, Volume 98, Number C6, page 10,205-10,209 - 1993

BibTex references

@Article\{Kow93,
  author       = "Kowalik, Z.",
  title        = "Solution of the Linear Shallow Water Equations by the Fourth-Order Leapfrog Scheme",
  journal      = "Journal of Geophysical Research",
  number       = "C6",
  volume       = "98",
  pages        = "10,205-10,209",
  year         = "1993",
  keywords     = "[IMS]",
  url          = "http://legacy.sfos.uaf.edu/publications/1993/Kow93"
}

Other publications in the database

Reference number: 1004